Cross Reference Down

Giuliano Antonini, R and Grekos, G (2005). Regular sets and conditional density: an extension of Benford's law. Colloquium Mathematicum, 103(2), pp. 173–192.

This work cites the following items of the Benford Online Bibliography:


Feller, W (1971). An Introduction to Probability Theory and Its Applications. p 63, vol 2, 2nd ed. J. Wiley. View Complete Reference No online information available Works that this work references Works that reference this work
Fuchs, A and Letta, G (1996). Le problème du premier chiffre decimal pour les nombres premiers. The Electronic Journal of Combinatorics 3(2), R25. View Complete Reference Online information Works that this work references Works that reference this work
Kanemitsu, S, Nagasaka, K, Rauzy, G and Shiue, JS (1988). On Benford’s law: the first digit problem. Lecture Notes in Mathematics 1299, pp. 158-169 (eds. Watanabe, S, and Prokhorov, YV). ISSN/ISBN:978-3-540-18814-8. DOI:10.1007/BFb0078471. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Whitney, RE (1972). Initial digits for the sequence of primes. American Mathematical Monthly 79(2), pp. 150-152. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work